Journal of Mathematics of Kyoto University

Some remarks on meromorphic functions on open Riemann surfaces

Yoshikazu Sainouchi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 26, Number 1 (1986), 65-72.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520964

Digital Object Identifier
doi:10.1215/kjm/1250520964

Mathematical Reviews number (MathSciNet)
MR827158

Zentralblatt MATH identifier
0601.30050

Subjects
Primary: 30F30: Differentials on Riemann surfaces

Citation

Sainouchi, Yoshikazu. Some remarks on meromorphic functions on open Riemann surfaces. J. Math. Kyoto Univ. 26 (1986), no. 1, 65--72. doi:10.1215/kjm/1250520964. https://projecteuclid.org/euclid.kjm/1250520964


Export citation